# SDR CA061012003

- Difficulty date: October 11, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,113 hours
- System (JASC): 2730 · Elevator Control System
- Part: Circuit Card
- Part number: 6229815704
- Condition: Failed
- Location: Elevator Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT, ENROUTE, CREW EXPERIENCED PITCH TRIM, MACH TRIM AND STAB TRIM CAUTION INDICATIONS. CREW THOUGHT THEY EXPERIENCED FLIGHT CONTROL ISSUES. AFTER SOURCING THE QUICK REFERENCE HANDBOOK, CREW ELECTED TO DIVERT, BEING THE CLOSEST SUITABLE AIRPORT. CREW DID CONTACT MAINTENANCE TO RESET SOME CIRCUIT BREAKERS AND ALSO DID HOLD WEST OF YFC FOR FUEL BURN OFF. CREW DID DECLARE AN EMERGENCY AND DID HAVE EMERGENCY VEHICLES STANDING BY. PASSENGER ANNOUNCEMENT WAS MADE TO THE EFFECT THAT AIRCRAFT WAS HAVING  A FLIGHT CONTROL PROBLEM HOWEVER EVERYTHING WAS UNDER CONTROL. PASSENGERS WERE ADVISED TO BRACE FOR LANDING. PASSENGER REACTION WAS NIL. FLIGHT LANDED SAFELY AND PASSENGERS DEPLANED. (TC NR 200610120
